# SDR SWAA2019053133210

- Difficulty date: May 15, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Rod
- Part number: 115A29541
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FORWARD ATTACH SUPPORT ROD JUST OUTBOARD OF MAIN LANDING GEAR BEAM FITTING CLEVISES CORRODED.  R&R SUPPORT ROD IAW SOPM.
